Alert archive / Pennsylvania / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 27, 2019, 12:07 PM EDT for Camden County, Gloucester County, Mercer County, New Jersey; 4 counties in Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 27, 2019, 12:07 PM EDT (16:07 UTC)
- Expired
- Oct 27, 2019, 1:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 79 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 4.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 665 m²/s²
- 0-3 km storm-relative helicity
- 909 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
958
WWUS81 KPHI 271607
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
1207 PM EDT Sun Oct 27 2019
DEZ001-MDZ008-NJZ009-010-015>019-PAZ070-071-102>106-271700-
New Castle-Cecil-Salem-Camden-Mercer-Hunterdon-Northwestern
Burlington-Somerset-Gloucester-Lower Bucks-Eastern
Montgomery-Philadelphia-Upper Bucks-Western
Montgomery-Delaware-Eastern Chester-
1207 PM EDT Sun Oct 27 2019
...A LINE OF HEAVY SHOWERS WILL AFFECT NORTHERN NEW CASTLE...EASTERN
CECIL...CAMDEN...WESTERN MERCER...SOUTHWESTERN SOMERSET...NORTHERN
SALEM...SOUTHEASTERN HUNTERDON...GLOUCESTER...NORTHWESTERN
BURLINGTON...SOUTHEASTERN MONTGOMERY...SOUTHEASTERN BUCKS...
SOUTHEASTERN CHESTER...PHILADELPHIA AND DELAWARE COUNTIES...
At 1205 PM EDT, radar indicated heavy showers were located along a
line extending from near Lansdale to near Elam to Cherry Hill.
Movement was northeast at 35 mph.
Brief wind gusts up to 40 mph are possible with the line of heavy
showers, along with an abrupt wind shift to the west and northwest.
Bursts of rain is occurring with this line of heavy showers and also
ahead of it, and may cause localized flooding. Do not drive your
vehicle through flooded roadways.
Locations impacted include...
Philadelphia, Trenton, Camden, Wilmington, Newark, Elkton, Gloucester
City, Cherry Hill, Bensalem, Evesham, Mount Laurel, Ewing,
Norristown, Chester, Willingboro, Deptford, Voorhees, West Deptford,
Glassboro and Lindenwold.
This includes the following highways...
Atlantic City Expressway between mile markers 32 and 44.
Interstate 295 in New Jersey between mile markers 0 and 53, and
between mile markers 68 and 76.
Interstate 95 in Pennsylvania between mile markers 0 and 40.
Interstate 95 in Maryland between mile markers 105 and 109.
New Jersey Turnpike between exits 1 and 6A.
Interstate 95 in Delaware between mile markers 0 and 23.
LAT...LON 3984 7566 4034 7528 4050 7464 3962 7488
3960 7592
TIME...MOT...LOC 1604Z 242DEG 31KT 4023 7533 3987 7560 3966 7583
$$
GorseWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 27, 10:00 AM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Oct 27, 10:00 AM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1000 AM EDT Sun Oct 27 2019
.SYNOPSIS...
A low pressure system will cross the Great Lakes today with its
cold front crossing our area this afternoon and evening. High
pressure will then build into the area on Monday, moving to the
north and east of the area Tuesday and Wednesday. A strong cold
front will cross the region Friday, followed by a return to high
pressure for the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Low pressure was centered on Lake Huron at mid morning with a
cold front extending to the southeast into western Pennsylvania
and western Virginia. A fairly robust line of showers developed
ahead of the front. The line of heavy precipitation extended
from around Binghamton to Harrisburg to just west of Washington
at 9:30 AM. There was an area of mainly light to moderate rain
ahead of it.
A secondary low was beginning to take shape in south central
Pennsylvania. The secondary low should move across eastern
Pennsylvania and northern New Jersey this afternoon, reaching
Long Island by evening. It will pull the cold front through our
region.
The line of heavy showers will continue to progress eastward
and it will affect eastern Pennsylvania, northeastern Maryland,
Delaware and New Jersey from late morning into mid afternoon.
The back edge of the rain should pass off the coasts of
Delaware and New Jersey by 5:00 PM.
A strong low level southerly jet (in excess of 50 knots) will
enhance the lift ahead of the front. As a result, we may
experience isolated thunder and perhaps localized wind gusts in
excess of 40 knots.
Rainfall totals of 1.0 to 1.5 inches will be common from around
the Interstate 95 Corridor northwestward. Local amounts around
2 inches are possible. Rainfall of less than an inch is
anticipated for our southern counties. Based on recent
conditions, our rivers and streams should be able to handle the
rainfall without much problem. However, localized flooding of
roadways and areas of poor drainage is likely, especially as
leaves and other debris block storm drains.
A gusty southeast to south wind is forecast to shift to the
west with the arrival of the cold front this afternoon.
Maximum temperatures are expected to favor the lower and middle
70s and they should occur coincident with the frontal passage.
Readings will likely not get above the 60s in the Poconos and in
the hills of northern New Jersey.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
High pressure will be building in overnight behind the front
and as skies clear anticipate fairly decent cold air advection
behind the front. Between 18z Sunday and 03z Monday night temps
at 925mb drop by 10C. With light west northwest flow expect
overnight lows to be in the mid 40s to low 50s. There could be
some fog developing with the high pressure building in behind a
solid rain event but currently I think that boundary layer flow
should be just strong enough to prevent widespread fog from
developing. Time will tell and I've certainly been wrong before
on fog formation.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
High pressure will slide up through the Ohio Valley and into
the Mid- Atlantic on Monday. The high will start to become
absorbed into a stronger high to the northeast but should keep
its influence over our weather through Monday. Monday should
remain a dry day across the region.
The GFS is starting to hint at the some moisture working its
way back into the area on the relatively weak return flow around
the high, as has been the case on other models the past few
days, so there is now better agreement that some
sprinkles/drizzle may develop Monday night through Tuesday.
Chances for any precip look best across our eastern and northern
zones.
By Wednesday, a deep mid/upper level trough develops over the
western US and pushes across the plains, moving towards the
eastern US. The GFS has come around to the slower solutions and
now there is better agreement that a warm front will move
through the region on Thursday night with the cold front not
sweeping through until Friday. With ample moisture pushing into
the region ahead of the main frontal passage, we look to have a
good set up for heavy rain to occur. While there may be enough
lift and moisture across the region, instability doesn't look
that strong at this time so while we can't fully rule out
thunder at this point, the threat seems low enough to exclude
thunder from the forecast for now.
Once the front shifts offshore on Friday, we should see
clearing occur and a return to dry conditions across the region.
High pressure will start to nose in from the west as we head
into Saturday. Some cooler conditions will start to develop but
it doesn't look like the colder air really arrives until later
in the weekend when another strong upper level trough swings
through the Mid-Atlantic.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of Today...MVFR/IFR in rain showers. Expect poor flight
conditions as a cold front brings moderate to heavy rainfall in
low ceilings. Expect prevailing 800-1200 foot ceilings with
visibility as low as 1 mile at times in heavy rain. Between
15-18z there could be some isolated thunderstorms mainly for
PNE/PHL/ILG/MIV/ACY along with strong gusty winds at all TAF
sites. Expect southeasterly winds through the morning hours
rapidly veering around to southerly ahead of the cold front and
then westerly behind the front. Low level wind shear is likely
in the morning as a strong low level jet pushes in out of the
south. Flight conditions will improve to VFR behind the front.
Tonight...Mainly VFR with clearing. West to northwest wind 5 to
10 knots.
Outlook...
Monday...Mainly VFR conditions expected. Northwest to north
winds around 5 to 10 knots, becoming northeast through the day.
High confidence.
Monday night...VFR conditions early with MVFR conditions expect
to develop overnight. Light northeast winds around 5 knots or
less. Low confidence on timing of MVFR conditions.
Tuesday...MVFR conditions possible early, then VFR conditions
expected. Light northerly winds around 5 to 10 knots. Low
confidence on timing of MVFR conditions.
Tuesday night...Mainly VFR conditions expected. Light and
variable winds less than 5 knots. Moderate confidence.
Wednesday...Mainly VFR conditions expected. Variable winds
around 5 knots or less, becoming south to southeast around 5
knots. Moderate confidence.
Wednesday night...Mainly VFR conditions expected with MVFR
conditions possible overnight. Light and variable winds less
than 5 knots. Moderate confidence.
Thursday...MVFR conditions in rain with IFR possible. East to
southeast winds less than 10 knots. Moderate confidence with low
confidence on IFR conditions.
&&
.MARINE...
Expect a gusty south to southeast wind reaching 20-25kts. Gale
force gusts are expected over the ocean waters from Long Beach
Island, New Jersey northward.
All current marine hazards remain in effect and are unchanged.
Small craft advisories are in effect for all waters outside the
waters off of Monmouth and Ocean County. Seas will continue
building to 5-7 feet through the day today before subsiding
behind the front.
Overnight behind the front expect an offshore flow as winds
become northwest to northerly 10 to 15 kts and seas drop below
SCA criteria shortly before daybreak.
Outlook...
Monday through Wednesday...Sub-Small Craft Advisory conditions
are expected.
Thursday...Seas start to build in the southerly flow and may
approach 5 feet sometime on Thursday. A Small Craft Advisory may
be needed.
&&
.TIDES/COASTAL FLOODING...
Widespread minor tidal flooding was occurring along the coasts
of New Jersey and Delaware this morning. We will continue with
the previously issued CFW products with no changes. The
widespread minor tidal flooding is expected to work its was into
the Delaware Bay and the tidal Delaware River into this
afternoon.
It still looks like a spotty minor tidal event for the
Chesapeake Bay, so no products will be issued there.
After levels decrease below advisory levels Monday, there may
be another round of coastal flooding for Tuesday with levels
similar to those of today. We trended toward the Stevens
Institute guidance at this time for this period.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Coastal Flood Advisory until 5 PM EDT this afternoon for
PAZ070-071-106.
NJ...Coastal Flood Advisory until noon EDT today for NJZ012>014-
020>027.
Coastal Flood Advisory until 1 PM EDT this afternoon for
NJZ016.
Coastal Flood Advisory until 5 PM EDT this afternoon for
NJZ015-017>019.
DE...Coastal Flood Advisory until noon EDT today for DEZ002>004.
Coastal Flood Advisory until 1 PM EDT this afternoon for
DEZ001.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Monday for ANZ452>455.
Gale Warning until 6 PM EDT this evening for ANZ450-451.
Small Craft Advisory until 6 PM EDT this evening for ANZ430-
431.
&&
Synopsis...Meola
Near Term...Iovino
Short Term...Deal
Long Term...Meola
Aviation...Deal/Meola
Marine...Deal/Meola
Tides/Coastal Flooding...StaffHazardous weather outlook, Oct 27, 3:58 AM EDT, 8 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 358 AM EDT Sun Oct 27 2019 MDZ008-012-015-019-020-NJZ001-007>010-PAZ054-055-060>062-101>105- 280800- Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris- Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-Northampton- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks- 358 AM EDT Sun Oct 27 2019 This Hazardous Weather Outlook is for northeast Maryland, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Rain may become heavy at times, resulting in localized flooding of roadways. The flooding may be locally enhanced where fallen leaves block storm drains. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ015-017>019-PAZ070-071-106-280800- Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Lower Bucks- 358 AM EDT Sun Oct 27 2019 ...COASTAL FLOOD ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Rain may become heavy at times, resulting in localized flooding of roadways. The flooding may be locally enhanced where fallen leaves block storm drains. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minor coastal flooding is possible on Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ016-280800- New Castle-Salem- 358 AM EDT Sun Oct 27 2019 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for northern Delaware and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Rain may become heavy at times, resulting in localized flooding of roadways. The flooding may be locally enhanced where fallen leaves block storm drains. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minor coastal flooding is possible on Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-NJZ012>014-020>027-280800- Kent-Inland Sussex-Delaware Beaches-Middlesex-Western Monmouth- Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 358 AM EDT Sun Oct 27 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for central Delaware, southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Rain may become heavy at times, resulting in localized flooding of roadways. The flooding may be locally enhanced where fallen leaves block storm drains. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minor coastal flooding is possible on Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-452>455-280800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 358 AM EDT Sun Oct 27 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450-451-280800- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 358 AM EDT Sun Oct 27 2019 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Oct 27, 10:59 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1059 AM EDT Sun Oct 27 2019
DEZ001-MDZ008-012-NJZ016-017-PAZ060-061-070-101>105-271600-
New Castle-Cecil-Kent-Salem-Gloucester-Lehigh-Eastern
Montgomery-Western Chester-Upper Bucks-Western
Montgomery-Delaware-Eastern Chester-Berks-
1059 AM EDT Sun Oct 27 2019
...A LINE OF HEAVY SHOWERS WITH GUSTY WINDS WILL AFFECT NEW
CASTLE...NORTHERN KENT... CECIL...NORTHWESTERN SALEM...NORTHWESTERN
GLOUCESTER...SOUTHEASTERN BERKS...MONTGOMERY...SOUTHEASTERN
LEHIGH...NORTHWESTERN BUCKS...CHESTER AND DELAWARE COUNTIES...
At 1055 AM EDT, radar indicated heavy showers were located along a
line extending from near Laureldale to near Honey Brook to near
Quarryville to Elkridge. Movement was east at 30 mph.
Wind gusts up to 40 mph are possible with the line of heavy showers,
along with an abrupt wind shift to the northwest.
Bursts of rain is occurring with this line of heavy showers and also
ahead of it, and may cause localized flooding. Do not drive your
vehicle through flooded roadways.
These showers will be near...
Birdsboro and Honey Brook around 1100 AM EDT.
Homeville around 1105 AM EDT.
Elverson around 1110 AM EDT.
Bechtelsville, Glenmoore, Gilbertsville and Cochranville around
1115 AM EDT.
Parkesburg and Bally around 1120 AM EDT.
Coatesville, East Greenville, Pughtown, Geryville and Cedarville
around 1130 AM EDT.
Marshallton around 1140 AM EDT.
Phoenixville, Downingtown and Royersford around 1145 AM EDT.
This includes the following highways...
Interstate 295 in New Jersey between mile markers 0 and 8.
Interstate 95 in Pennsylvania between mile markers 0 and 9.
Interstate 95 in Maryland between mile markers 91 and 109.
Interstate 95 in Delaware between mile markers 0 and 23.
LAT...LON 3929 7617 3932 7618 3937 7606 3943 7600
3952 7598 3955 7608 3972 7623 3973 7610
3987 7599 3995 7600 4004 7593 4011 7594
4014 7588 4020 7597 4040 7589 4054 7514
3986 7529 3930 7574 3921 7624
TIME...MOT...LOC 1454Z 249DEG 26KT 4036 7583 4005 7596 3993 7614 3919
7673
GorseSpecial weather statement, Oct 27, 11:13 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1113 AM EDT Sun Oct 27 2019
DEZ002-MDZ012-015-019-020-271600-
Kent-Queen Anne's-Talbot-Kent-Caroline-
1113 AM EDT Sun Oct 27 2019
...HEAVY SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL AFFECT
KENT...TALBOT...QUEEN ANNE'S...CENTRAL CAROLINE AND SOUTHERN KENT
COUNTIES...
At 1110 AM EDT, an area of heavy showers and isolated strong
thunderstorms continues to move across the area. These are moving
northeast at around 60 mph.
Wind gusts up to 40 mph are possible with some of the heavier
showers and isolated storms.
Heavy rainfall is occurring, and may cause localized flooding. Do
not drive your vehicle through flooded roadways.
Locations impacted include...
Dover, Easton, Centerville, Talbot, Smyrna, Chestertown, Denton,
Centreville, Harrington, Camden, Clayton, Greensboro, Oakland,
Ridgely, Cheswold, St. Michaels, Church Hill, Oxford, Millington and
Sudlersville.
LAT...LON 3904 7631 3900 7617 3907 7623 3921 7624
3933 7550 3906 7530 3867 7617 3876 7622
3871 7627 3877 7633 3886 7626 3879 7620
3879 7619 3897 7625 3889 7629 3890 7629
3893 7631 3896 7631 3884 7637 3885 7638
TIME...MOT...LOC 1510Z 236DEG 61KT 3894 7622
GorseSpecial weather statement, Oct 27, 12:07 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1207 PM EDT Sun Oct 27 2019
DEZ001-MDZ008-NJZ009-010-015>019-PAZ070-071-102>106-271700-
New Castle-Cecil-Salem-Camden-Mercer-Hunterdon-Northwestern
Burlington-Somerset-Gloucester-Lower Bucks-Eastern
Montgomery-Philadelphia-Upper Bucks-Western
Montgomery-Delaware-Eastern Chester-
1207 PM EDT Sun Oct 27 2019
...A LINE OF HEAVY SHOWERS WILL AFFECT NORTHERN NEW CASTLE...EASTERN
CECIL...CAMDEN...WESTERN MERCER...SOUTHWESTERN SOMERSET...NORTHERN
SALEM...SOUTHEASTERN HUNTERDON...GLOUCESTER...NORTHWESTERN
BURLINGTON...SOUTHEASTERN MONTGOMERY...SOUTHEASTERN BUCKS...
SOUTHEASTERN CHESTER...PHILADELPHIA AND DELAWARE COUNTIES...
At 1205 PM EDT, radar indicated heavy showers were located along a
line extending from near Lansdale to near Elam to Cherry Hill.
Movement was northeast at 35 mph.
Brief wind gusts up to 40 mph are possible with the line of heavy
showers, along with an abrupt wind shift to the west and northwest.
Bursts of rain is occurring with this line of heavy showers and also
ahead of it, and may cause localized flooding. Do not drive your
vehicle through flooded roadways.
Locations impacted include...
Philadelphia, Trenton, Camden, Wilmington, Newark, Elkton, Gloucester
City, Cherry Hill, Bensalem, Evesham, Mount Laurel, Ewing,
Norristown, Chester, Willingboro, Deptford, Voorhees, West Deptford,
Glassboro and Lindenwold.
This includes the following highways...
Atlantic City Expressway between mile markers 32 and 44.
Interstate 295 in New Jersey between mile markers 0 and 53, and
between mile markers 68 and 76.
Interstate 95 in Pennsylvania between mile markers 0 and 40.
Interstate 95 in Maryland between mile markers 105 and 109.
New Jersey Turnpike between exits 1 and 6A.
Interstate 95 in Delaware between mile markers 0 and 23.
LAT...LON 3984 7566 4034 7528 4050 7464 3962 7488
3960 7592
TIME...MOT...LOC 1604Z 242DEG 31KT 4023 7533 3987 7560 3966 7583
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 11:54 AM EDT | Coastal Flood Statement | PHI | Ocean | 5 hr |
| Oct 27, 10:59 AM EDT | Special Weather Statement | PHI | Chester, Delaware, Montgomery | 61 min |
| Oct 27, 11:13 AM EDT | Special Weather Statement | PHI | Kent | 47 min |
Nearby
Special Weather Statements in Pennsylvania, 2019Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.